Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What could be the reason for fast heart rate and night sweats ?

Iam a 39 year old female and have been having pretty bad night sweats for a couple months now and then this morning I had an episode of a really fast beating heart rate - no dizziness , no chest pain , no nubness, no difficulty breathing, just a fast heart rate which made me feel really weird, it was better if I sat down and got worse if I stood up - lasted about 30 minutes maybe and now its gone and I feel normal again - this is the first time this has happened - Not on any medications right now either, last blood work in September was normal and heart scan was normal - could this just be the start of perimenapause or something else
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  475
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to healthcare magic
madam the above history which you have given suggests that these might be perimenopause symptoms but you do have to rule out other possibilities,please do get your thyroid profile done .
thank you
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor